Aperiodic stochastic resonance in chaotic maps

Andrzej Krawiecki , A. Sukiennicki

Abstract

It is shown by means of numerical simulations that aperiodic stochastic resonance occurs in chaotic one-dimensional maps with various kinds of intermittency. The effect appears in the absence of external noise, as the system control parameter is varied. In the case of input signals slowly varying in time the analytic treatment, using the adiabatic approximation based on the expressions for the mean laminar phase duration, yields the input-output covariance function comparable with numerical results. © 1998 American Institute of Physics.
Author Andrzej Krawiecki ZFUZ
Andrzej Krawiecki,,
- Physics of Complex Systems Divison
, A. Sukiennicki
A. Sukiennicki,,
-
Journal seriesChaos: An Interdisciplinary Journal of Nonlinear Science, ISSN 10541500
Issue year1998
Vol8
No4
Pages768-774
DOIDOI:doi:10.1063/1.166362
URL http://chaos.aip.org/resource/1/chaoeh/v8/i4/p768_s1?isAuthorized=no
Score (nominal)0
Citation count*7 (2015-04-02)
Cite
Share Share



* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back